# SDR UIEA2017052000823

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 88,735 hours, 15,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: 379103D23
- Condition: Broken
- Location: Decent Device
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FOUR FLIGHT DECK EMERGENCY DECENT DEVICE SEALS BROKEN.  REPLACED THE DECENT DEVICES.
